# SDR 97ZZZX1226

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13593
- Make and model: Cessna 172M
- Aircraft serial: 17262866
- System (JASC): 2430 · DC Generating System
- Part: Switch
- Part number: C5930010101
- Condition: Failed
- Location: Overvoltage
- Part time: 3,662 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT OBSERVED HIGH DISCHARGE RATE ON AMMETER APPROXIMATELY 45 MINUTES INTO FLIGHT.  NO HIGH VOLTAGE LIGHT INDICATION. PILOT MADE PRECAUTIONARY LANDING.  REPLACED OVERVOLTAGE LIGHT ASSEMBLY AND OVERVOLTAGE SWITCH.  ALL OTHER COMPONENTS BENCH CHECKED WITH NO DISCREPANCIES.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  SUBMITTER SUGGESTED INSPECTION CHECKLIST REVISION TO INCLUDE TEST OF HIGH VOLTAGE INDICATING SYSTEM.
